期刊名称:Walailak Journal of Science and Technology (WJST)
印刷版ISSN:2228-835X
出版年度:2014
卷号:12
期号:10
页码:941-947
语种:English
出版社:Institute of Research and Development, Walailak University.
摘要:The Painlev'e equations are second order ordinary differential equations which can be grouped into six families, namely Painlev'e equation I, II,…, VI. This paper presents the series solution of second Painlevé equation via optimal homotopy asymptotic method (OHAM). This approach is highly efficient and it controls the convergence of the approximate solution. Comparison of the obtained solution via OHAM is provided with those obtained by Homotopy Perturbation Method (HPM), Adomian Decomposition Method (ADM), Sinc-collocation and Runge-Kutta 4 methods. It is revealed that there is an excellent agreement between OHAM and other published data which confirm the effectiveness of the OHAM. doi: 10.14456/WJST.2015.43